# SDR HNAA0600114

- Difficulty date: September 16, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 53,258 hours, 60,396 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: S1125K1T1
- Condition: Overheated
- Part time: 53,258 hours, 60,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN AND COCKPIT. FOUND SEAL ON HOT JUG BURNING DUE TO NO LIQUID INSIDE REMOVED AND REPLACED HOT JUG.
